Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Compact support of spherically symmetric equilibria in non-relativistic and relativistic galactic dynamics

Title data

Rein, Gerhard ; Rendall, Alan D.:
Compact support of spherically symmetric equilibria in non-relativistic and relativistic galactic dynamics.
In: Mathematical Proceedings of the Cambridge Philosophical Society. Vol. 128 (2000) Issue 2 . - pp. 363-380.
ISSN 0305-0041

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jul 2015 06:56
Last Modified: 22 Jul 2015 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/16907